Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Missed birth control, spotting, periods. Normal symptoms?

Hi, I missed one of my birth control pills but carried on taking them the day after i missed it and have been now for nearly 21 days (I have three left to take) so that i can come on my period. About 2 weeks ago i spotted once and now it seems i am on my period. Is this normal? I have missed a pill in the past and this has never happened.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
If you made up for the missed pill by taking two on the next day, you are amply protected. If not, you are at risk and the cause of the spotting you had can be attributed to a breakthrough. This could also be the reason for the early onset of the period. I would suggest in the current scenario, an estimation of the serum beta-hCG titre as a home pregnancy test may not be of much value so soon. Also, see a specialist for a proper appraisal of the situation and further management. Take care.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor